# SDR DXTA2018010800455

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0062
- Aircraft time: 854 hours, 578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AFTER PERFORMING THE ANTI-ICE TEST,  SMOKE APPEARED IN THE COCKPIT AND CABIN. APU WAS OFF.
